# SDR 2021FA0000326

- Difficulty date: November 18, 2021
- Submitted: November 18, 2021
- Operation: General aviation
- Filed by: Boeing Distribution, Inc, repair station XVLR346L
- System (JASC): 3600 · Pneumatic System
- Part: Cup
- Part number: 01383020629
- Part serial: NA
- Condition: None
- Location: Nose Wheel Assy.
- Component: Nose Wheel, Meggitt, PHENOM
- Component part number: DAP0009902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE INSPECTING NOSE WHEEL. ASSY. P/N DAP00099-02 FOR A TIRE CHANGE, WE FOUND THE INBOARD WHEEL HALF BEARING CUP CRACKED. IT WAS NOTICEABLE VISUALLY BUT WENT AND PERFORM A MAGNETIC PARTICLE INSPECTION TO CONFIRM THE CRACK. IT'S RARE TO SEE A BEARING CUP ON ANY WHEEL ASSEMBLY TO BE CRACKED LIKE THIS. THE OUTBOARD WHEEL HALF CUP WAS FINE. TOTAL TIME AND CYCLES ARE UNKNOWN.
